Article citationsMore>>

M. C. K. Tweedie, “Statistical Properties of Inverse Gaussian Distribution–II,” The Annals of Mathematical Statistics, Vol. 28, No. 2, 1957, pp. 696-705. doi:10.1214/aoms/1177706881

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.